# SDR LR7A2013032500575

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 7075T6
- Condition: Cracked
- Location: Rt Wing
- Component: Wing
- Component part number: 330815012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND RT OUTER WING UPPER FWD CORNER FITTING AREA WEB CRACKED AT THREE PLACES. FS 517, OWS0 TO OWS20, WL 258 TO WL285. REPAIRED IAW SMP583 FIG 57-30-22.
